Army Flight Surgeon says Pilots Risk ‘Sudden Cardiac Death’.
Updated: Mar 13, 2022
In May, the Center for Disease Control and Prevention (CDC) recognized the risk of heart inflammation conditions like Myocarditis and Pericarditis associated with the two COVID vaccines. The CDC website continues to provide a warning about Myocarditis and Pericarditis as a potential side effect of COVID vaccines, particularly among male adolescents and young adults.
A U.S. Army flight surgeon is warning that known side effects associated with the COVID-19 vaccines pose a potentially deadly risk to pilots and is alleging the Army isn’t following Department of Defense protocols to screen pilots for those potentially deadly side effects.
Lt. Col. Theresa Long recently filed an affidavit stating there is a risk of Myocarditis, a condition that causes inflammation to the heart muscle, associated with the Pfizer-BioNTech or Moderna COVID-19 vaccines. Long noted one potential complication of Myocarditis is “sudden cardiac death” and said “flight crews present extraordinary risks to themselves and others given the equipment they operate, munitions carried thereon and areas of operation in close proximity to populated areas.
Long filed her affidavit under the Military Whistleblower Protection Act last week and submitted the affidavit as part of a pending federal lawsuit against the military’s vaccine mandates.